# SDR RRXA10993

- Difficulty date: April 18, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 9,115 hours, 29,132 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Panel
- Part number: 5773845
- Condition: Corroded
- Location: Sta Zr45-Zr74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO R/H VERT STAB SKIN AT STA ZR45 TO ZR74, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-3-0, 51-1-21, 51-1-20D, AND DWG#5773845-4. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
